# SDR DALA106826315

- Difficulty date: March 30, 2010
- Submitted: March 31, 2010
- Operation: Air carrier
- Aircraft: N675NW
- Make and model: Boeing 747451
- Aircraft serial: 33001
- Aircraft time: 36,902 hours, 4,703 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING THE LINE CHECK, MX FOUND THE DOOR 3L EMERGENCY LIGHT INOPERATIVE.  MX REPLACED THE POWER SUPPLY.  OPS CHECK WAS GOOD.
